# SDR CALA2024060301672

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 60,969 hours, 22,067 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201401
- Part serial: 1496
- Condition: Inoperative
- Location: Apu Bay
- Part time: 37,995 hours, 14,324 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU DET INOP LIGHT  ILLUMINATED 1HR IN   FLIGHT PERFORMED ENG/APU FIRE DETECTION CONTROL MODULE BITE PER FIM 26-10 TASK 801, FOUND FAULT IN APU LOWER DETECTOR FAULT. REPLACED APU OVERHEAT DETECTOR ELEMENT PER AMM 26-15-01, ALL TESTS PASSED, NO FAULTS FOUND.
